ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February 2012 , Volume 32 , Issue 2

Select all articles

Export/Reference:

Lie's reduction method and differential Galois theory in the complex analytic context
David Blázquez-Sanz and Juan J. Morales-Ruiz
2012, 32(2): 353-379 doi: 10.3934/dcds.2012.32.353 +[Abstract](957) +[PDF](501.6KB)
Mixed initial-boundary value problem for Ott-Sudan-Ostrovskiy equation
Martn P. Árciga Alejandre and Elena I. Kaikina
2012, 32(2): 381-409 doi: 10.3934/dcds.2012.32.381 +[Abstract](1043) +[PDF](454.1KB)
Large solutions of elliptic systems of second order and applications to the biharmonic equation
Marie-Françoise Bidaut-Véron, Marta García-Huidobro and Cecilia Yarur
2012, 32(2): 411-432 doi: 10.3934/dcds.2012.32.411 +[Abstract](1130) +[PDF](570.7KB)
On the relations between positive Lyapunov exponents, positive entropy, and sensitivity for interval maps
Alejo Barrio Blaya and Víctor Jiménez López
2012, 32(2): 433-466 doi: 10.3934/dcds.2012.32.433 +[Abstract](998) +[PDF](574.0KB)
Asymptotic estimates for unimodular Fourier multipliers on modulation spaces
Jiecheng Chen, Dashan Fan and Lijing Sun
2012, 32(2): 467-485 doi: 10.3934/dcds.2012.32.467 +[Abstract](1221) +[PDF](433.3KB)
Pressures for asymptotically sub-additive potentials under a mistake function
Wen-Chiao Cheng, Yun Zhao and Yongluo Cao
2012, 32(2): 487-497 doi: 10.3934/dcds.2012.32.487 +[Abstract](887) +[PDF](370.2KB)
On some geometry of propagation in diffractive time scales
Christophe Cheverry and Thierry Paul
2012, 32(2): 499-538 doi: 10.3934/dcds.2012.32.499 +[Abstract](893) +[PDF](684.9KB)
Compressible hydrodynamic flow of liquid crystals in 1-D
Shijin Ding, Junyu Lin, Changyou Wang and Huanyao Wen
2012, 32(2): 539-563 doi: 10.3934/dcds.2012.32.539 +[Abstract](1188) +[PDF](462.5KB)
Genus and braid index associated to sequences of renormalizable Lorenz maps
Nuno Franco and Luís Silva
2012, 32(2): 565-586 doi: 10.3934/dcds.2012.32.565 +[Abstract](764) +[PDF](434.7KB)
Rational periodic sequences for the Lyness recurrence
A. Gasull, Víctor Mañosa and Xavier Xarles
2012, 32(2): 587-604 doi: 10.3934/dcds.2012.32.587 +[Abstract](941) +[PDF](467.9KB)
On strange attractors in a class of pinched skew products
Àlex Haro
2012, 32(2): 605-617 doi: 10.3934/dcds.2012.32.605 +[Abstract](1098) +[PDF](364.6KB)
The periodic-parabolic logistic equation on $\mathbb{R}^N$
Rui Peng and Dong Wei
2012, 32(2): 619-641 doi: 10.3934/dcds.2012.32.619 +[Abstract](959) +[PDF](509.9KB)
Symmetric interval identification systems of order three
Alexandra Skripchenko
2012, 32(2): 643-656 doi: 10.3934/dcds.2012.32.643 +[Abstract](1060) +[PDF](303.8KB)
Asymptotic analysis of the equations of motion for viscoelastic oldroyd fluid
Kun Wang, Yangping Lin and Yinnian He
2012, 32(2): 657-677 doi: 10.3934/dcds.2012.32.657 +[Abstract](1047) +[PDF](630.4KB)
Closed trajectories on symmetric convex Hamiltonian energy surfaces
Wei Wang
2012, 32(2): 679-701 doi: 10.3934/dcds.2012.32.679 +[Abstract](863) +[PDF](455.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]